Applied Mathematics

Vol.3 No.11(2012), Paper ID 24507, 8 pages

DOI:10.4236/am.2012.311227

 

Normal Form for Systems with Linear Part N3(n)

 

Grace Gachigua, David Malonza, Johana Sigey

 

Department of Mathematics, Kimathi University College of Technology, Nyeri, Kenya
Department of Mathematics, Kenyatta University, Nairobi, Kenya
Pure and Applied Mathematics (PAM) Department, Jomo Kenyatta University of Agriculture and Technology, Nairobi, Kenya

 

Copyright © 2012 Grace Gachigua, David Malonza, Johana Sigey et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Gachigua, G. , Malonza, D. and Sigey, J. (2012) Normal Form for Systems with Linear Part N3(n). Applied Mathematics, 3, 1641-1647. doi: 10.4236/am.2012.311227.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.